Please use this identifier to cite or link to this item:
|Title:||Stability and periodicity in a model of bone remodeling under impulsive PTH control|
|Keywords:||Asymptotic stability;Bone remodeling;Impulsive differential equation models;Permanence|
|Publisher:||International Conference on Applied Computer Science - Proceedings|
|Citation:||Internatinal Journal of Mathematical Models and Methods in Applied Sciences 1, 5(2011); 77-86|
|Abstract:||In this paper, a mathematical model of bone remodeling process, which incorporates the effect of impulsive application of parathyroid hormone supplementary treatments, is analyzed in terms of the boundedness, asymptotic stability, permanence, and oscillatory behavior. Conditions under which different dynamic behavior may be expected are shown to be sensitive to the period and amplitude of the hormone supplements so that the variation of these parameters are crucial of the proper management and control of this complex system which is an essential component of the human life.|
|Appears in Collections:||Mathematics: International Proceedings|
Files in This Item:
There are no files associated with this item.
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.